Holomorphic symplectic normalization of a real function
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 19 (1992) no. 1, pp. 69-86
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1992_4_19_1_69_0,
author = {Webster, S. M.},
title = {Holomorphic symplectic normalization of a real function},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {69--86},
year = {1992},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 19},
number = {1},
mrnumber = {1183758},
zbl = {0763.58010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1992_4_19_1_69_0/}
}
TY - JOUR AU - Webster, S. M. TI - Holomorphic symplectic normalization of a real function JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1992 SP - 69 EP - 86 VL - 19 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1992_4_19_1_69_0/ LA - en ID - ASNSP_1992_4_19_1_69_0 ER -
%0 Journal Article %A Webster, S. M. %T Holomorphic symplectic normalization of a real function %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1992 %P 69-86 %V 19 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1992_4_19_1_69_0/ %G en %F ASNSP_1992_4_19_1_69_0
Webster, S. M. Holomorphic symplectic normalization of a real function. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 19 (1992) no. 1, pp. 69-86. http://geodesic.mathdoc.fr/item/ASNSP_1992_4_19_1_69_0/